Threefolds and deformations of surface singularities

J. Kollár, N. I. Shepherd-Barron

Research output: Contribution to journalArticlepeer-review

294 Scopus citations
Original languageEnglish (US)
Pages (from-to)299-338
Number of pages40
JournalInventiones Mathematicae
Issue number2
StatePublished - Jun 1988
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Threefolds and deformations of surface singularities'. Together they form a unique fingerprint.

Cite this